@article{DMGT_2009_29_3_a11,
author = {Ulatowski, W{\l}odzimierz},
title = {Relations between the domination parameters and the chromatic index of a graph},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {615--627},
year = {2009},
volume = {29},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2009_29_3_a11/}
}
TY - JOUR AU - Ulatowski, Włodzimierz TI - Relations between the domination parameters and the chromatic index of a graph JO - Discussiones Mathematicae. Graph Theory PY - 2009 SP - 615 EP - 627 VL - 29 IS - 3 UR - http://geodesic.mathdoc.fr/item/DMGT_2009_29_3_a11/ LA - en ID - DMGT_2009_29_3_a11 ER -
Ulatowski, Włodzimierz. Relations between the domination parameters and the chromatic index of a graph. Discussiones Mathematicae. Graph Theory, Tome 29 (2009) no. 3, pp. 615-627. http://geodesic.mathdoc.fr/item/DMGT_2009_29_3_a11/
[1] M. Chellalia and L. Volkmann, Relations between the lower domination parameters and the chromatic number of a graph, Discrete Math. 274 (2004) 1-8, doi: 10.1016/S0012-365X(03)00093-1.
[2] E.J. Cockayne, O. Favaron, C. Payan and A.G. Thomas, Contributions to the theory of domination, independence and irredundance in graphs, Discrete Math. 33 (1981) 249-258, doi: 10.1016/0012-365X(81)90268-5.
[3] O. Favaron, Stability, domination and irredundance in a graph, J. Graph Theory 10 (1986) 429-438, doi: 10.1002/jgt.3190100402.
[4] T. Gallai, Über extreme Punkt-und Kantenmengen, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 2 (1959) 133-138.
[5] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Decker Inc., New York, 1998).
[6] D. König, Graphok és alkalmazásuk a determinánsok és a halmazok elméletére, Math. Termész. Ért. 34 (1916) 104-119.
[7] D. König, Graphs and matrices, Mat. Fiz. Lapok 38 (1931) 116-119 (in Hungarian).
[8] V.G. Vizing, On an estimate of the chromatic class of a p-graph, Metody Diskret. Analiz. 29 (1964) 25-30 (in Russian).